# SDR DALA2015072704682

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L IN AFT CARGO COMPARTMENT FROM FRAME 58 TO FRAME 59.    REPLACED STRINGER 42L LOCATED IN AFT CARGO COMPARTMENT FROM FRAME 58 TO FRAME 59 IAW SRM 51-72-11 AND DWG D53470345, REPAIR CLASSIFIED MAJOR.
